# SDR UALA2008122406990

- Difficulty date: December 23, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 75,062 hours, 12,127 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630302
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1R PRESSURE GAUGE IS BELOW THE GREEN BAND.  REPLACED SLIDE.
